See Alike in...

Alike App

Browser

Cece7

424d

So I’m taking Effexor 225 and have been for over a year now. I also take 5 mg hydroxyzine as needed for anxiety and 6 mg melatonin for sleep. Currently I’m having this weird thing where it’s like hard to be awake like my body is really drowsy and almost weak feeling just like out of it I guess. I don’t know if this is a sign I need to eventually lower my Effexor or if it’s one of the other medications. I was going to take out the hydroxyzine and melatonin for a couple days to just see if the Effexor is the issue or not but curious if anyone else had experience and wanted to share how they knew it was time to finally lower their Effexor dose or if it’s something else. Thanks!

    • rosemxry

      424d

      I have this exact same combination of meds (different dosages) and for me it's the hydrox that does that. I started taking it a little less, only when I was having serious panic attacks, and it helped a lot. I would try cutting down on the hydrox for a week or so and see if it helps? For me I limited it to like 3 times a week that I took it, maximum, and it made me feel a lot more awake all the time. But always talk to your psych!!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion